Avtomatika i Telemekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2004, Issue 2, Pages 55–68 (Mi at1518)  

This article is cited in 4 scientific papers (total in 4 papers)

Optimization of Finite-Dimensional Systems

Seeking the equilibrium situations in bimatrix games

A. V. Orlov, A. S. Strekalovskii

Institute of System Dynamics and Control Theory, Siberian Branch of the Russian Academy of Sciences, Irkutsk

Abstract: Determination of the Nash-equilibria in the bimatrix game was considered by reducing it to its equivalent nonconvex problem of optimization solved by the algorithm of global search based on the theory of global extremum for this problem. Efficiency of this method was illustrated by numerical solution of bimatrix games of sufficiently high dimensions.

Full text: PDF file (269 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2004, 65:2, 204–218

Bibliographic databases:

Presented by the member of Editorial Board: . . 

Received: 27.06.2003

Citation: A. V. Orlov, A. S. Strekalovskii, “Seeking the equilibrium situations in bimatrix games”, Avtomat. i Telemekh., 2004, no. 2, 55–68; Autom. Remote Control, 65:2 (2004), 204–218

Citation in format AMSBIB
\Bibitem{OrlStr04}
\by A.~V.~Orlov, A.~S.~Strekalovskii
\paper Seeking the equilibrium situations in bimatrix games
\jour Avtomat. i Telemekh.
\yr 2004
\issue 2
\pages 55--68
\mathnet{http://mi.mathnet.ru/at1518}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2093419}
\zmath{https://zbmath.org/?q=an:1097.91004}
\transl
\jour Autom. Remote Control
\yr 2004
\vol 65
\issue 2
\pages 204--218
\crossref{https://doi.org/10.1023/B:AURC.0000014717.53266.b2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000188975600007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84904243466}


Linking options:
  • http://mi.mathnet.ru/eng/at1518
  • http://mi.mathnet.ru/eng/at/y2004/i2/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Orlov, A. S. Strekalovskii, “Numerical search for equilibria in bimatrix games”, Comput. Math. Math. Phys., 45:6 (2005), 947–960  mathnet  mathscinet  zmath
    2. A. V. Orlov, “Numerical solution of bilinear programming problems”, Comput. Math. Math. Phys., 48:2 (2008), 225–241  mathnet  crossref  mathscinet  zmath  isi
    3. Ye M., Hu G., “Distributed Seeking of Time-Varying Nash Equilibrium For Non-Cooperative Games”, IEEE Trans. Autom. Control, 60:11 (2015), 3000–3005  crossref  mathscinet  zmath  isi  elib  scopus
    4. Yong L., Tuo Sh., Shi J., Feng Q., “Novel Global Harmony Search Algorithm For Computing Nash Equilibrium of Bimatrix Games”, 2017 29Th Chinese Control and Decision Conference (Ccdc), Chinese Control and Decision Conference, IEEE, 2017, 3781–3786  isi
  • Avtomatika i Telemekhanika
    Number of views:
    This page:193
    Full text:75
    References:30
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021